About three weeks ago I came down with these symptoms I had never experienced before:
-getting 8 hours of sleep and yet feelings like I never slept at all
-loss of appetite
-not wanting to the things I used to love doing - including sex
-and just feelings down, empty, and sad
Know I know these symptoms are all representitive of someone who is experiencing depression and I was just curious if this has been caused by my Implanon Implant? I had it put in my arm three months ago and was fine till three weeks ago. I have never felt like this in my life and it just is horrible. Is there anything I can do, other than take anti-depressants, to help make me feel better? I don't want to take out the Implanon because I spent $800 on it (that was my allowance for birth control for the next three years). I really could use some help. Thank you.
get your thryoid checked. a wonky thryoid will cause the symptoms you have.I googled implanon and and it warned about using it if you have depression. that was all I found. also you can talk to your pharmacist. they should be able to give you the facts.
good luck to you.and let me know what happens.
I feel same exact symptons and I barely got my implanon implant, but difference with me is, before my pregnancy and in my life I have been depressed...so could it be rhe cause??
I just had my baby in dec and I am concerned...
I always feel more derpession before my period. I will just feel like everything is going wrong and out of CONTROL!!
I would ask the doctor about this who put in the implant, it could possibly be this implant if you never had it before and now three months later you feel like this. Some doctors will tell you birth control makes depression easier to manage, but I'm not so sure about that.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.